Minimal Hypersurfaces in the Space Form with Three Principal Curvatures.
Mathematische Zeitschrift, Tome 170 (1980), pp. 137-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
minimal hypersurfaces, space form, three principal curvatures, curvature distributions
@article{MZ_1980__170_172906,
author = {Reiko Naka-Miyaoka},
title = {Minimal {Hypersurfaces} in the {Space} {Form} with {Three} {Principal} {Curvatures.}},
journal = {Mathematische Zeitschrift},
pages = {137--152},
year = {1980},
volume = {170},
zbl = {0416.53030},
url = {http://geodesic.mathdoc.fr/item/MZ_1980__170_172906/}
}
Reiko Naka-Miyaoka. Minimal Hypersurfaces in the Space Form with Three Principal Curvatures.. Mathematische Zeitschrift, Tome 170 (1980), pp. 137-152. http://geodesic.mathdoc.fr/item/MZ_1980__170_172906/